Jump to content
Important Survey - Please Participate ×

High heart rate during withdrawal


[Ni...]

Recommended Posts

Hi there, I suffer from a high heart rate during my taper even though when I count it it's only 70 to 80 beats per minute. Sometimes I can feel my heart beat through my chest. Does anyone else have this?
Link to comment
Share on other sites

Nikitas,

 

The sensation of feeling your heart pounding, palpitations etc. are common withdrawal symptoms.  This has been a big symptom for me - it really concerned me and raised my anxiety.  I had it checked out and ruled out any problems but it was still tough to handle.  I'm happy to say it's definitely eased up over time and is hardly an issue for me anymore.  Wishing you the same!

 

Brighterday

Link to comment
Share on other sites

 

 

 

Hello

 

I just recently jumped from .25 mg of Ativan ( 5 days without) and my heart races periodically.  Very uncomfortable but it gets less everyday.

I just try to deep breath and meditate..

Link to comment
Share on other sites

That started for me when I got down to 1 mg, where I still am. Like a hamster on a wheel in your chest, yes? I got a prescription for beta blockers, which I take if it's really bad but it seems to be stopping now. I've been holding at 1 for a bit before starting again to give my heart a chance to even out; I'm assuming the racing heart will come back when I go down more.
Link to comment
Share on other sites

×
×
  • Create New...